American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Qiang Du, Ming Jin, T. Y. Li and Z. Zeng. The quasi-Laguerre iteration. Math. Comp. 66 (1997) 345-361. MR 1370851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. Y. Li and Zhong Gang Zeng. Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems . Math. Comp. 59 (1992) 483-502. MR 1151113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1